CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Yavari-A"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 2012 | 2009 | 2007 | 2006 | 2002
Number of items: 8.

2012

Yavari, Arash and Marsden, Jerrold E. (2012) Covariantization of nonlinear elasticity. Zeitschrift für Angewandte Mathematick und Physik, 63 (5). pp. 921-927. ISSN 0044-2275. https://resolver.caltech.edu/CaltechAUTHORS:20121115-155126102

2009

Yavari, Arash and Marsden, Jerrold E. (2009) Energy balance invariance for interacting particle systems. Zeitschrift für Angewandte Mathematik und Mechanik, 60 (4). pp. 723-738. ISSN 0044-2275. https://resolver.caltech.edu/CaltechAUTHORS:20090904-135011987

Yavari, Arash and Marsden, Jerrold E. (2009) Covariant balance laws in continua with microstructure. Reports on Mathematical Physics, 63 (1). pp. 1-42. ISSN 0034-4877. https://resolver.caltech.edu/CaltechAUTHORS:20090804-151756303

2007

Yavari, A. and Ortiz, M. and Bhattacharya, K. (2007) Anharmonic lattice statics analysis of 180º and 90º ferroelectric domain walls in PbTiO_3. Philosophical Magazine, 87 (26). pp. 3997-4026. ISSN 1478-6435. https://resolver.caltech.edu/CaltechAUTHORS:20131008-142756092

Kanso, Eva and Arroyo, Marino and Tong, Yiying et al. (2007) On the geometric character of stress in continuum mechanics. Zeitschrift für Angewandte Mathematick und Physik, 58 (5). pp. 843-856. ISSN 0044-2275. https://resolver.caltech.edu/CaltechAUTHORS:20100819-135811591

Yavari, Arash and Ortiz, Michael and Bhattacharya, Kaushik (2007) A theory of anharmonic lattice statics for analysis of defective crystals. Journal of Elasticity, 86 (1). pp. 41-83. ISSN 0374-3535. https://resolver.caltech.edu/CaltechAUTHORS:20131009-090857631

2006

Yavari, Arash and Marsden, Jerrold E. and Ortiz, Michael (2006) On spatial and material covariant balance laws in elasticity. Journal of Mathematical Physics, 47 (4). Art. No. 042903. ISSN 0022-2488. https://resolver.caltech.edu/CaltechAUTHORS:YAVjmp06

2002

Yavari, Arash (2002) Generalization of Barenblatt's cohesive fracture theory for fractal cracks. Fractals, 10 (2). pp. 189-198. ISSN 0218-348X. https://resolver.caltech.edu/CaltechAUTHORS:20170408-161336066

This list was generated on Tue Aug 4 11:07:25 2020 PDT.